If you need an accessible version of this item please contact JSTOR User Support

A Disjunct Population of the Long-Nosed Salamander from the Coast of California

R. W. Russell and James D. Anderson
Herpetologica
Vol. 12, No. 2 (May 28, 1956), pp. 137-140
Published by: Allen Press on behalf of the Herpetologists' League
Stable URL: http://www.jstor.org/stable/3889945
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Disjunct Population of the Long-Nosed Salamander from the Coast of California
Preview not available

Page Thumbnails

  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140